Female Student Dies In Bayelsa After Taking Tramadol For Bedroom Performance

An undergraduate student of Federal University Otuoke, Bayelsa State has reportedly met her death after overdosing on Tramadol. 

 

A 100-level female student of the Federal University Otuoke, Bayelsa State, has reportedly lost her life after taking tramadol to enhance her sexual performance with her boyfriend.

You Might Also Like  LADIES ONLY: EVERYTHING YOU NEED TO KNOW ABOUT VAGINAL ODOUR AND DISCHARGE, AND HOW TO STAY HEALTHY FROM THEM

A report by The Nation revealed that student had taken the drug and engaged her lover, a male undergraduate in a romp before slumping.

She reportedly passed out and was rushed to an undisclosed hospital where shed died later.

You Might Also Like  Graphic Photos: Mother Cries Helplessly As Speeding Vehicle Crushes Her Child To Death

Be the first to comment

Leave a Reply

Your email address will not be published.


*